# SDR DALA2015042902998

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL BETWEEN FRAME 66 TO FRAME 68 AT STR 23R AT AFT GALLEY AREA L=2", W=1", D=0.002.  REPLACED LOWER SILL BETWEEN FRAME 66 TO FRAME 68 AT STR 23R AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480019.  MEASURES OF DAMAGE AREA ARE L=2.886", W=1.552", D=0.098".
